MAUDE Adverse Event Report: Abbott Medical HF Sensor Delivery System; System, Hemodynamic, Implantable

Abbott Medical HF Sensor Delivery System; System, Hemodynamic, Implantable
Model Number CM2000
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A right heart catheterization was performed to confirm the validity of the pressure sensor readings.The cardiomems pulmonary artery mean matched the right heart catheterization pulmonary artery mean and no recalibration was needed.
 
Additional Manufacturer Narrative
The investigation codes along with investigation results will be provided in a subsequent submission.

Brand Name
HF Sensor Delivery System
Common Device Name
System, Hemodynamic, Implantable
Manufacturer (Section D)
Abbott Medical
387 nerem st nw suite 500
atlanta GA 30313
Manufacturer (Section G)
Abbott Medical
387 nerem st nw suite 500
atlanta GA 30313
Manufacturer Contact
fredric gold
168 middlesex turnpike
burlington, MA 01803
+1(651)756-5400
MDR Report Key50193375
Report Number3004936110-2026-01259
Device Sequence Number15952053
Product Code MOM
UDI-Device Identifier05414734509237
UDI-Public(01)05414734509237(10)6996956(17)210513
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P100045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/13/2021
Device Model NumberCM2000
Device Catalogue NumberCM2000
Device Lot Number6996956
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Supplement Date Received by Manufacturer08/14/2026
Initial Report FDA Received Date08/10/2026
Supplement Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale
Patient Weight231 LB